# SDR DHL99708002

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 FLOOR BEAM UPPER CHORD HAS FLOOR BEAM  REPAIR AND CORROSION  FROM LBL 4 TO LBL 14.REMOVED OLD REPAIR AND INSTALLED NEW REPAIR PER SRM 53-10-8 , SUPPORT ANGLE 11 , AND 7  N/R 3885
